Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having burning in stomach and feel nausea. Diagnose?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
diagnose me please, my stomach is burning and i feal nautious
Posted Fri, 25 Oct 2013 in Digestion and Bowels
 
 
Answered by Dr. Shanthi.E 5 minutes later
Brief Answer:
Acute Gastritis is likely possibility

Detailed Answer:
Hi,

It seems like you have acute gastritis. This is the most likely diagnosis of what you are experiencing.

In such a case, I would advise you to take a tablet of Omeprazole 20 mg right away on empty stomach along with Domperidone 10mg to control the nausea. The medicine is available over the counter. You can purchase it at a local pharmacy.

Also, you must drink plenty of water orally to get rid of the burning feeling caused by excess acid secretion from stomach.

Hope this helps you.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having burning in stomach and feel nausea. Diagnose? 2 minutes later
what is this acute thing?
 
 
Answered by Dr. Shanthi.E 10 minutes later
Brief Answer:
meaning of acute detailed

Detailed Answer:
Hi,

Acute means 'of short duration lasting for hours to a day'. This problem of gastritis or stomach inflammation due to excess acid production is of short duration. And, it should subside with the above medicines.

Hope this helps.



Above answer was peer-reviewed by
 
Follow-up: Having burning in stomach and feel nausea. Diagnose? 2 minutes later
what is the normal name of those meds?
 
 
Answered by Dr. Shanthi.E 7 minutes later
Brief Answer:
detailed below

Detailed Answer:
Hi,

The normal names or generic names are same as in my earlier reply.

The generic name is Omeprazole 20mg, and Domperidone 10 mg tablet.

Hope this helps you.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor